Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

After abortion my period got delayed

ive aborted 1 month ago...after that there was a 7days long perod. but this month my period is delayed.... is there anything wrong or , its normal..please help,,,,im worried........
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  918
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
  User's Response
dont worry.periods can be delayed after an a gynaecologist if they are delayed more than 2-3 should be using a contraceptive after an abortion for atleast 3 cycles.
Answered: Sat, 19 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor